MathSciNet Relay Station
MathSciNet bibliographic data
MR2766181 (2012d:11133) 11G05
Masser, D.; Zannier, U. Torsion anomalous points and families of elliptic curves. Amer. J. Math. 132 (2010), no. 6, 1677–1691.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement